Hello All,I suffer from IBS-D and panic attacks. Yesterday my Dr. prescribed Pamine. 2 doses in the morning and at night. Has anyone tried this drug? Any stories or advice would be greatly appreciated.THANKS!!!
I just started it yesterday 5 mg in the am same at night. it has given me such gas and has made me want to vomit. never had that problem before. lol. usually only had the problem from the stomach down.also had a terrific head each last night. I have no idea what this is supposed to be doing. I tried to tell this doctor that I don't have diarrhea this week I have constipation. my system cant decide which IBS it wants to have.
I've been taking it. I am in the midst of being diagnosed. I apparently have a parathyroid/autoimmune disorder - and other major GI things going on. The Pamine, which I'd requested at least serves to calm things down a bit and reduce some of my muscular pain. Yes, every now and then I feel a bit gassier down below, in my colon, but to me that is greatly welcome compared to the feeling of pressure in the upper half of my body. The gas has to go somewhere, so it finally gets out of my stomach and back, and passes into my colon and then out.I couldn't take the side-effects of NuLev (Levbid). The Pamine doesn't give me such side-effects, except for an occasional mild headache. It supposedly doesn't get into the central nervous system (or something).
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!